# SDR CALA2016012000056

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 84,560 hours, 8,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMER SLIDE LIGHT, NO ILLUMINATION.  LAMP REPLACED AT L4 EXTERIOR EMER SLIDE LIGHT.  CHECKED SATISFACTORY IAW AMM 33-51-04.
